Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Analytic Approach to Galileo’s Theorem on the Descent Time Along Two-Chord Paths in a Circle

Robert Mandl, Thomas Pühringer and Maximilian Thaler
The American Mathematical Monthly
Vol. 119, No. 6 (June‒July 2012), pp. 468-476
DOI: 10.4169/amer.math.monthly.119.06.468
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.119.06.468
Page Count: 9

You can always find the topics here!

Topics: Mathematical theorems, Analytics, Circles, Geometric planes
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Analytic Approach to Galileo’s Theorem on the Descent Time Along Two-Chord Paths in a Circle
Preview not available

Abstract

Abstract We present an analytic proof and extensions of Galileo’s theorem comparing the descent time along one and two-chord paths in a circle.

Page Thumbnails